Alert archive / Nebraska / Flash Flood Watches in 2011

Flash Flood Watch 5, NWS Cheyenne, WY

July 5, 2011Goshen County, Laramie County, Wyoming; 5 counties in Nebraska

NWS Cheyenne, WY issued this flash flood watch at Jul 5, 2011, 3:19 AM MDT for Goshen County, Laramie County, Wyoming; 5 counties in Nebraska. It took effect at Jul 5, 2011, 6:00 PM MDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jul 5, 2011, 3:19 AM MDT (09:19 UTC)
In effect from
Jul 5, 2011, 6:00 PM MDT
Expired
Jul 5, 2011, 10:38 PM MDT
In force
5 hr
Issued by
NWS Cheyenne, WY
Flood severity
None

Counties Banner County, NE, Cheyenne County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Goshen County, WY, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 100 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 9.3 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5090 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

524 
WGUS65 KCYS 050919
FFACYS

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CHEYENNE WY
319 AM MDT TUE JUL 5 2011

...HEAVY RAINFALL POSSIBLE LATE THIS AFTERNOON ACROSS THE SOUTHERN
NEBRASKA PANHANDLE AND EXTREME SOUTHEASTERN WYOMING THROUGH
WEDNESDAY MORNING...

.A WEAK COLD FRONT OVER NORTHERN WYOMING THIS MORNING IS EXPECTED
TO SLOWLY SAG SOUTH THIS AFTERNOON AND INTERATC WITH LOW LEVEL
MOISTURE AND UPPER MONSOONAL MOISTURE TO GIVE THE AREA FAIRLY
WIDESPREAD SHOWER AND THUNDERSTORMS THIS AFTERNOON. THESE SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO PERSIST OVERNIGHT INTO WEDNESDAY
MORNING AS THE FRONT SLOWLY MOVES SOUTH INTO NORTHERN COLORADO.
WEAK UPPER LEVEL WINDS WILL ALLOW FOR VERY SLOW MOVING
THUNDERSTORMS....THAT WILL REMAIN OVER AREAS FOR AN EXTENDED TIME
PERIOD WITH HEAVY RAINS EXPECTED. THE SLOW MOVING THUNDERSTORMS
COULD PRODUCE SIGNIFICANT FLASH FLOODING THIS EVENING INTO
WEDNESDAY ACROSS THE SOUTHERN NEBRASKA PANHANDLE AS WELL AS
SOUTHERN GOSHEN COUNTY AND LARMIE COUNTY THROUGH NOON WEDNESDAY.

NEZ019>021-054-055-WYZ108-118-119-060000-
/O.NEW.KCYS.FF.A.0005.110706T0000Z-110706T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-GOSHEN COUNTY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...TORRINGTON...CHEYENNE...
BURNS...CARPENTER...ALBIN...PINE BLUFFS
319 AM MDT TUE JUL 5 2011

...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF WESTERN NEBRASKA AND 
  WYOMING...INCLUDING THE FOLLOWING AREAS...IN WESTERN 
  NEBRASKA...BANNER...CHEYENNE...KIMBALL...MORRILL AND SCOTTS 
  BLUFF. IN WYOMING...CENTRAL LARAMIE COUNTY...EAST LARAMIE 
  COUNTY AND GOSHEN COUNTY. 

* FROM THIS EVENING THROUGH WEDNESDAY MORNING

* VERY SLOW MOVING THUNDERSTORMS THAT WILL PRODUCE HEAVY RAINFALL
  OVER AN EXTENDED PERIOD. DUE TO HIGH MOISTURE CONTENT AND SLOW
  MOVEMENT OF THESE THUNDERSTORMS...SEVERAL INCHES OF RAIN COULD
  FALL FROM THESE THUNDERSTORMS...LEADING TO AN INCREASED THREAT
  OF FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
3 follow-up statements
379 
WGUS65 KCYS 051135
FFACYS

FLOOD WATCH
NATIONAL WEATHER SERVICE CHEYENNE WY
535 AM MDT TUE JUL 5 2011

...HEAVY RAINFALL POSSIBLE LATE THIS AFTERNOON ACROSS THE
SOUTHERN NEBRASKA PANHANDLE AND EXTREME SOUTHEASTERN WYOMING
THROUGH WEDNESDAY MORNING...

.A WEAK COLD FRONT OVER NORTHERN WYOMING THIS MORNING IS EXPECTED
TO SLOWLY SAG SOUTH THIS AFTERNOON AND INTERACT WITH LOW LEVEL
MOISTURE AND UPPER MONSOONAL MOISTURE TO GIVE THE AREA FAIRLY
WIDESPREAD SHOWERS AND THUNDERSTORMS THIS AFTERNOON. THESE SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO PERSIST OVERNIGHT INTO WEDNESDAY
MORNING AS THE FRONT SLOWLY MOVES SOUTH INTO NORTHERN COLORADO.
WEAK UPPER LEVEL WINDS WILL ALLOW FOR VERY SLOW MOVING
THUNDERSTORMS...THAT WILL REMAIN OVER AREAS FOR AN EXTENDED TIME
PERIOD WITH HEAVY RAINS EXPECTED. THE SLOW MOVING THUNDERSTORMS
COULD PRODUCE SIGNIFICANT FLASH FLOODING THIS EVENING INTO
WEDNESDAY ACROSS THE SOUTHERN NEBRASKA PANHANDLE AS WELL AS
SOUTHERN GOSHEN COUNTY AND LARAMIE COUNTY THROUGH NOON WEDNESDAY.

NEZ019>021-054-055-WYZ108-118-119-060000-
/O.CON.KCYS.FF.A.0005.110706T0000Z-110706T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-GOSHEN COUNTY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...TORRINGTON...CHEYENNE...
BURNS...CARPENTER...ALBIN...PINE BLUFFS
535 AM MDT TUE JUL 5 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
WEDNESDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF WESTERN NEBRASKA AND WYOMING...INCLUDING THE 
  FOLLOWING AREAS...IN WESTERN NEBRASKA...BANNER...CHEYENNE... 
  KIMBALL...MORRILL AND SCOTTS BLUFF. IN WYOMING...CENTRAL 
  LARAMIE COUNTY...EAST LARAMIE COUNTY AND GOSHEN COUNTY. 

* FROM THIS EVENING THROUGH WEDNESDAY MORNING

* VERY SLOW MOVING THUNDERSTORMS THAT WILL PRODUCE HEAVY 
  RAINFALL OVER AN EXTENDED PERIOD. DUE TO HIGH MOISTURE CONTENT 
  AND SLOW MOVEMENT OF THESE THUNDERSTORMS...SEVERAL INCHES OF 
  RAIN COULD FALL FROM THESE THUNDERSTORMS...LEADING TO AN 
  INCREASED THREAT OF FLASH FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
719 
WGUS65 KCYS 052048
FFACYS

FLOOD WATCH
NATIONAL WEATHER SERVICE CHEYENNE WY
248 PM MDT TUE JUL 5 2011

...HEAVY RAINFALL POSSIBLE TONIGHT AND EARLY WEDNESDAY...

.A WEAK COLD FRONT WILL SLOWLY SAG SOUTH TONIGHT AND INTERACT
WITH LOW LEVEL MOISTURE AND UPPER MONSOONAL MOISTURE TO PRODUCE
WIDESPREAD SHOWERS AND THUNDERSTORMS. THESE SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO PERSIST OVERNIGHT INTO WEDNESDAY
MORNING AS COPIOUS MOISTURE AND UPSLOPE FLOW PERSISTS. WEAK UPPER
LEVEL WINDS WILL ALLOW FOR VERY SLOW MOVING THUNDERSTORMS...WHICH
WILL RESULT IN LOCALLY HEAVY RAINFALL.

NEZ019>021-054-055-WYZ108-118-119-061200-
/O.CON.KCYS.FF.A.0005.110706T0000Z-110706T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-GOSHEN COUNTY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...TORRINGTON...CHEYENNE...
BURNS...CARPENTER...ALBIN...PINE BLUFFS
248 PM MDT TUE JUL 5 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 6 PM MDT THIS EVENING
THROUGH WEDNESDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF WESTERN NEBRASKA AND WYOMING...INCLUDING THE 
  FOLLOWING AREAS...IN WESTERN NEBRASKA...BANNER...CHEYENNE... 
  KIMBALL...MORRILL AND SCOTTS BLUFF. IN WYOMING...CENTRAL 
  LARAMIE COUNTY...EAST LARAMIE COUNTY AND GOSHEN COUNTY. 

* FROM 6 PM MDT THIS EVENING THROUGH WEDNESDAY MORNING

* VERY SLOW MOVING THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL OVER
  AN EXTENDED PERIOD. DUE TO HIGH MOISTURE CONTENT AND SLOW
  MOVEMENT OF THESE THUNDERSTORMS...SEVERAL INCHES OF RAIN COULD
  FALL INCREASING THE POTENTIAL OF FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
164 
WGUS65 KCYS 060438
FFACYS

FLOOD WATCH
NATIONAL WEATHER SERVICE CHEYENNE WY
1038 PM MDT TUE JUL 5 2011

...FLASH FLOOD WATCH CANCELLED...

NEZ019>021-054-055-WYZ108-118-119-060545-
/O.CAN.KCYS.FF.A.0005.000000T0000Z-110706T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-GOSHEN COUNTY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...TORRINGTON...CHEYENNE...
BURNS...CARPENTER...ALBIN...PINE BLUFFS
1038 PM MDT TUE JUL 5 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF WESTERN NEBRASKA AND
WYOMING HAS BEEN CANCELLED. CONVECTIVE COMPLEX CURRENTLY OVER
EXTREME NORTHEAST COLORADO CONTINUES TO MOVE EAST INTO
SOUTHWESTERN NEBRASKA AND NORTHWESTERN KANSAS. THE THREAT FOR
HEAVY RAINFALL OVER THE NEBRASKA PANHANDLE IS NO LONGER
SIGNIFICANT. THUS THE FLASH FLOOD WATCH HAS BEEN CANCELLED.

$$
CLAYCOMB

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood watch went out at Jul 5, 2:26 AM MDT, 53 minutes earlier.

Area forecast discussion, Jul 5, 2:26 AM MDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
226 AM MDT TUE JUL 5 2011

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT

FORECAST CONCERNS IN THE SHORT TERM DEAL WITH SEVERE WEATHER
POTENTIAL TODAY THROUGH WEDNESDAY AND HEAVY RAIN POTENTIAL TONIGHT
THROUGH WEDNESDAY THAT COULD LEAD TO SOME FLASH FLOODING.

CURRENTLY...UPPER HIGH PRESSURE REMAINS OVER SOUTH CENTRAL
COLORADO THIS MORNING. WATER VAPOR IMAGERY CONTINUES TO SHOW MONSOONAL
MOISTURE SURGE FROM THE DESERT SOUTHWEST INTO UTAH...WESTERN
COLORADO AND INTO WYOMING THIS MORNING AS SEEN ON WATER VAPOR
IMAGERY. AT THE SURFACE...HIGH PRESSURE RESIDES OVER WESTERN
WYOMING WITH A WEAK COLD FRONT ACROSS WESTERN SOUTH
DAKOTA...EXTENDING NORTHWEST ACROSS NORTHWESTERN WYOMING TO A
SURFACE LOW IN WESTERN MONTANA. LEESIDE TROUGHING EXTENDS FROM
WESTERN KANSAS...ACROSS EXTREME SOUTHEASTERN WYOMING. RADAR
IMAGERY STILL SHOWING SOME REMAINING SHOWERS OVER THE CENTRAL
PANHANDLE...INTO NORTHERN PLATTE AND ALBANY COUNTIES FROM LAST
NIGHTS CONVECTION.

FOR TODAY...FRONTAL BOUNDARY SAGS SOUTH TO NEAR THE
WYOMING/COLORADO BORDER BY LATE THIS AFTERNOON. AS THIS
HAPPENS...BOTH THE GFS AND WRF ARE FORECASTING THE THETA E RIDGE
TO LAY OUT ACROSS SOUTHERN NEBRASKA...THROUGH THE PANHANDLE INTO
EXTREME SOUTHEASTERN WYOMING AND PERSIST THROUGH THE EVENING HOURS
BEFORE SAGGING SOUTH INTO NORTHERN COLORADO AROUND MIDNIGHT.
TEMPERATURES THIS AFTERNOON LOOK TO BE SLIGHTLY COOLER THAN THE
PAST COUPLE DAYS...BUT STILL EXPECTING MID 80S ACROSS THE
PANHANDLE TO LOW 80S EAST OF THE LARAMIE RANGE. THESE WARM
TEMPERATURES AND SURFACE DEWPOINTS IN THE LOW TO MID 60S ACROSS
THE PANHANDLE SHOULD YIELD CAPES IN THE 2000 TO 2500 J/KG RANGE.
WILL CONTINUE TO FOLLOW SPC GUIDANCE ON SEVERE THUNDERSTORM
POSSIBILITIES EAST OF THE LARAMIE RANGE THIS AFTERNOON AND
EVENING. SOME CONCERN WITH CONVECTIVE INHIBITION REMAINING OVER
AREA WITH EASTERLY UPSLOPING FLOW...BUT WITH FRONT SAGGING INTO
SOUTHEAST WYOMING THIS AFTERNOON...ALONG WITH SURFACE
HEATING...THIS SHOULD BE SUFFICIENT TO WIPE OUT ANY CAPS IN THE
LOW AND MID LEVELS. OF MORE CONCERN TO ME IS THE CONTINUED SLOW
MOVEMENT OF ANY THUNDERSTORMS THAT DO DEVELOP...GENERALLY LESS
THAN 5 KTS AND PWAT FORECASTS NEAR 1.3 INCHES IN THE
PANHANDLE...OVER 1 INCH OVER CHEYENNE. DECIDED TO GO WITH A FLASH
FLOOD WATCH FOR THE SOUTHERN PANHANDLE...AND IN SOUTHEAST
WYOMING...GOSHEN AND LARAMIE COUNTIES AS THIS AREA SHOULD SEE THE
HIGHEST CONCENTRATION OF CONVECTION. PLUS THE SOUTHERN PANHANDLE
AND SOUTHERN GOSHEN COUNTY HAS SEEN SOME PRETTY HEAVY RAINFALL
ALREADY THE PAST FEW DAYS AND FLASH FLOOD GUIDANCE IS PRETTY LOW.
BY LATE THIS EVENING...PWAT FORECASTS OVER SCOTTSBLUFF IN THE
PANHANDLE ON THE WRF OVER 1.6 INCHES. CONFIDENCE IS HIGH THAT
FLASH FLOODING WILL BE REALIZED IN THE WATCHED AREA.

UPPER SHORTWAVE TRACKS ACROSS SOUTHERN WYOMING WEDNESDAY...DRAWING
THE FRONT BACK NORTH INTO WYOMING AND SOUTHERN PANHANDLE DURING
THE AFTERNOON HOURS. MORE HEAVY RAINFALL WOULD BE POSSIBLE IF THIS
HAPPENS...PARTICULARLY FOR KIMBALL AND CHEYENNE COUNTIES IN THE
SOUTHERN PANHANDLE

.LONG TERM...FRIDAY THROUGH MONDAY
THE UPPER PATTERN WILL REMAIN THE SAME THROUGH THE EXTENDED PERIOD
WITH SW FLOW ALOFT OVER THE CWA. AN UPPER TROUGH WILL REMAIN OFF
THE WEST COAST THROUGH THE PERIOD WITH AN UPPER HIGH TO THE SOUTH
AND SOUTHEAST OF THE FORECAST AREA. DISTURBANCES IN THE SW FLOW
ALOFT WILL MOVE SLOWLY ACROSS THE CWA EACH AFTERNOON AND EVENING.
VARYING AMOUNTS OF MID LEVEL MOISTURE WILL BE TRANSPORTED INTO THE
AREA EACH DAY BY THE SW FLOW ALOFT. DIURNAL INSTABILITY WILL ALSO
OCCUR EACH DAY AND ALL THIS WILL RESULT IN A CHANCE OF AFTERNOON
AND EVENING THUNDERSTORMS THROUGH THE EXTENDED PERIOD. HIGH
TEMPERATURES WILL BE AT OR ABOVE NORMAL EACH DAY.

&&

.AVIATION...12Z TAFS
VFR CONDITIONS WILL PREVAIL ACROSS THE AREA THROUGH WED
MORNING...WITH THE EXCEPTION OF AREAS IN AND NEAR THUNDERSTORMS.
BRIEF MVFR CONDITIONS WILL OCCUR IN THESE AREAS.

&&

.FIRE WEATHER...

NO CONCERNS ANTICIPATED THROUGH MUCH OF THE WEEK AS INCREASING
MONSOONAL MOISTURE RIDES ACROSS THE AREA AND TEMPERATURES TURN
COOLER. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED
THROUGH THURSDAY...MOST NUMEROUS IN THE AFTERNOONS AND EVENING
WITH SOME DECENT RAINS POSSIBLE IN SOME AREAS. MOST LOCATIONS WILL
SEE SIGNIFICANT WETTING RAINS THIS WEEK...WHICH WILL KEEP FUELS
GREEN AND FIRE WEATHER CONCERNS SUPPRESSED.

&&

.HYDROLOGY...

FLOOD WARNINGS REMAIN IN EFFECT FOR SARATOGA...SINCLAIR AND
MITCHELL ALONG THE NORTH PLATTE RIVER AS WELL AS THE LARAMIE RIVER
NEAR LARAMIE. RIVER LEVELS WILL CONTINUE TO SLOWLY FALL THROUGH
THE WEEK...WITH DIURNAL RISES AND FALLS OCCURRING ON THE UPPER
NORTH PLATTE AND ITS TRIBUTARIES. CHANCES FOR HEAVY RAINFALL
TUESDAY INTO WEDNESDAY MAY PRODUCE RISES IN THE WATER LEVELS ON
AREA RIVERS FROM WEDNESDAY THROUGH FRIDAY...BUT THE MOST SERIOUS
FLOODING IS WELL PAST. VERY WARM TEMPERATURES ARE FORECAST OVER
THE AREA THROUGH MONDAY AND THEN SLIGHTLY ABOVE NORMAL FOR THE
REST OF THE WEEK. THE WARMTH WILL RESULT IN INCREASED MOUNTAIN
SNOW MELT. HOWEVER...WITH MOST OF THE SNOW PACK BELOW 9500 FEET
MSL IN THE MOUNTAINS ALREADY MELTED...DO NOT ANTICIPATE ANY
SIGNIFICANT RISES IN THE RIVERS THROUGH THE WEEK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM...CLAYCOMB
LONG TERM/AVIATION...KMD
Hazardous weather outlook, Jul 4, 9:17 PM MDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
917 PM MDT MON JUL 4 2011

NEZ002-003-019>021-054-055-095-096-WYZ101>119-060330-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
917 PM MDT MON JUL 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF THE AREA
THROUGH MIDNIGHT...WITH THE ACTIVITY SHIFTING EAST OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CHANCES FOR SHOWERS AND THUNDERSTORMS INCREASE TUESDAY AFTERNOON
AND PERSIST INTO WEDNESDAY. A FEW STORMS COULD BECOME SEVERE
ACROSS THE PLAINS OF WYOMING AND THE NEBRASKA PANHANDLE WITH LARGE
HAIL...DAMAGING WINDS...AND HEAVY RAIN THE MAIN THREATS.

CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE ON A
DAILY BASIS THROUGH THE WEEKEND AS MONSOONAL MOISTURE COMBINES WITH
DAYTIME HEATING. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE
BUT LOCALLY HEAVY RAINS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

Nearby

Flash Flood Watches in Nebraska, 2011Flash Flood Watches in Wyoming, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.